# SDR MALA976136

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LEFT CHIP DETECTOR LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE INSPECTED DEBRIS IN ACCORDANCE WITH GE 72-00-00, PAGE 198.17, TROUBLE 10 AND FOUND ACCEPTABLE FOR CONTINUED SERVICE.  SENT CHIPS IN FOR ANALYSIS.
